# SDR ASAA2023061943699

- Difficulty date: June 19, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,821 hours, 8,934 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS FAULT 75-10832 T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
